Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 111, NWS Shreveport, LA

April 25, 2011Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2011, 12:14 AM CDT for Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 12:14 AM CDT (05:14 UTC)
Expired
Apr 25, 2011, 1:30 AM CDT
In force
76 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 132 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:43 PM CDTSevere Thunderstorm WatchSPC5 hr
Apr 24, 5:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WUUS54 KSHV 250514
SVRSHV
ARC061-081-133-OKC089-250630-
/O.NEW.KSHV.SV.W.0111.110425T0514Z-110425T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...UMPIRE...DIERKS...
  NORTHWESTERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  SEVIER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...

* UNTIL 130 AM CDT

* AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF BROKEN BOW...OR
  23 MILES WEST OF HORATIO...AND MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOCKESBURG...GILLHAM...CENTER POINT...ATHENS AND CORINTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3435 9392 3419 9391 3418 9380 3406 9381
      3373 9475 3374 9478 3375 9477 3376 9479
      3410 9480 3427 9447 3420 9446 3420 9425
      3436 9425 3436 9400
TIME...MOT...LOC 0514Z 234DEG 43KT 3394 9473

$$

24
1 follow-up statement
693 
WWUS54 KSHV 250600
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 AM CDT MON APR 25 2011

ARC061-081-133-OKC089-250630-
/O.CON.KSHV.SV.W.0111.000000T0000Z-110425T0630Z/
LITTLE RIVER AR-SEVIER AR-HOWARD AR-MCCURTAIN OK-
100 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR MCCURTAIN...HOWARD...SEVIER AND LITTLE RIVER COUNTIES...

AT 1259 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
UMPIRE TO 8 MILES NORTHEAST OF UMPIRE TO 6 MILES SOUTHEAST OF UMPIRE
TO DIERKS...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTER
POINT AND MUDDY FORK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS 
PARTS OF HOWARD COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

LAT...LON 3399 9461 3420 9425 3434 9392 3419 9391
      3418 9380 3406 9381 3383 9446
TIME...MOT...LOC 0559Z 239DEG 26KT 3441 9400 3432 9393
          3422 9396 3411 9402

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 9:30 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 24, 9:30 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT SUN APR 24 2011

.DISCUSSION...

SURFACE LOW OVER SOUTHEAST OKLAHOMA WITH COLD FRONT DROPPING TO
THE SOUTHWEST AND A NEARLY STATIONARY BOUNDARY REACHING TO THE
NORTHEAST FROM ITS CENTER WITH A WARM FRONT ACROSS SOUTHERN ARKANSAS.
SHOWERS AND THUNDERSTORMS HEADING INTO THE NORTHWEST SECTIONS OF
THE FOUR STATE REGION. HAVE DROPPED THE LAKE WIND ADVISORY. HAVE
MADE NO OTHER CHANGES TO THE ZONES. /06/

&&

.AVIATION...

CONCERNING THE ARKLATEX...SFC WINDS SSE 5 TO 15KTS WITH STILL GUSTS
TO NEAR 20KTS ACROSS EAST TX SITES. VFR CIGS ENCROACHING FROM THE
WEST WITH MVFR CIGS LIKELY TO DEVELOP AREA WIDE BY DAYBREAK AND
LINGER. WE SHOULD BREAK OUT LATE MORNING...BUT SHOWERS AND TSTMS MAY
BE POSSIBLE BY 18Z MONDAY ACROSS TYR/GGG/TXK TERMINALS AS A COLD
FRONT APPROACHES THE ARKLATEX. SSW WINDS ON MONDAY 15 TO 20KTS WITH
GUST NEAR 30KTS. OUTLOOK...EXPECTING INCREASED COVERAGE AREA WIDE BY
SUNSET AND THEN THROUGH MUCH OF TUESDAY. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  84  69  85  68 /  20  50  60  60  60
MLU  70  85  69  87  66 /  10  30  60  40  40
DEQ  65  79  60  77  61 /  50  80  50  60  60
TXK  68  83  67  81  66 /  30  70  60  60  60
ELD  69  85  68  84  65 /  20  50  60  60  60
TYR  71  84  68  85  65 /  20  70  50  40  50
GGG  71  85  68  85  66 /  20  60  50  50  50
LFK  71  86  71  87  67 /  10  30  50  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/24
Hazardous weather outlook, Apr 24, 12:03 PM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1203 PM CDT SUN APR 24 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-251100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
1203 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FRONTAL BOUNDARY REMAINS STALLED OUT ACROSS NORTHWEST ARKANSAS
INTO EAST CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS. WITH THE AID
OF DAYTIME HEATING...THIS BOUNDARY WILL SERVE AS A FOCUS FOR STRONG
TO SEVERE THUNDERSTORMS TODAY THROUGH TONIGHT...MAINLY ACROSS THE
MIDDLE RED RIVER VALLEY OF EXTREME NORTHERN AREAS OF NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA...AND THE ADJACENT COUNTIES IN SOUTHWEST
ARKANSAS. ANY STORMS THAT DEVELOP AND OR MOVE INTO THESE AREAS
THROUGH TONIGHT WILL HAVE THE CAPABILITY TO PRODUCE LARGE HAIL AND
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A MORE SUBSTANTIAL SEVERE WEATHER THREAT WILL BE LIKELY MONDAY
INTO MONDAY NIGHT AND TUESDAY. THIS THREAT AREA WILL ENCOMPASS
MOST OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS
AS WELL AS NORTHWEST LOUISIANA. HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
WHILE ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ACROSS THE MIDDLE RED RIVER
COUNTIES OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS...A MORE SIGNIFICANT THREAT OF WIDESPREAD SEVERE
THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO MONDAY NIGHT. SPOTTER
ACTIVATION MAY BE NEEDED AS EARLY AS THIS EVENING...BUT MORE
LIKELY DURING THE DAY MONDAY.

LAZ013-014-017>022-TXZ152-153-165>167-251100-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1203 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NO HAZARDOUS WEATHER IS ANTICIPATED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
A MORE SUBSTANTIAL SEVERE WEATHER THREAT WILL BE LIKELY MONDAY
INTO MONDAY NIGHT AND TUESDAY. THIS THREAT AREA WILL ENCOMPASS
MOST OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS
AS WELL AS NORTHWEST LOUISIANA. HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, Apr 24, 9:26 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CDT SUN APR 24 2011

OKZ077-TXZ096-250330-
MCCURTAIN-RED RIVER-
926 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1030 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...IDABEL...BAGWELL AND MANCHESTER...

AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES SOUTH OF SAWYER...OR 14
MILES SOUTHEAST OF HUGO...MOVING EAST...NORTHEAST AT 50 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

24
Local storm report, Apr 24, 10:17 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     BROKEN BOW              34.03N 94.74W
04/24/2011                   MCCURTAIN          OK   LAW ENFORCEMENT

            POWER OUTAGE IN BROKEN BOW, MOST OF CITY WITHOUT POWER
            INCLUDING SHERIFF OFFICE.

&&

25
Local storm report, Apr 24, 10:38 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     HOCHATOWN               34.20N 94.67W
04/24/2011                   MCCURTAIN          OK   PARK/FOREST SRVC

            BEAVERS BEND STATE PARK SEVERAL TREES DOWN.

&&

25
Special weather statement, Apr 24, 11:00 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1100 PM CDT SUN APR 24 2011

OKZ077-TXZ096-097-250445-
BOWIE-MCCURTAIN-RED RIVER-
1100 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1145 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     IDABEL...CLARKSVILLE AND MANCHESTER...

AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF CLARKSVILLE...
MOVING NORTHEAST AT 45 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

24
Local storm report, Apr 24, 11:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     18 NNE DIERKS           34.36N 93.90W
04/24/2011                   MONTGOMERY         AR   EMERGENCY MNGR

            SEVERAL TREES DOWN, POWER OUT .5 MILE FROM 84 WEST OF
            ATHENS.

&&

25
Special weather statement, Apr 24, 11:47 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 PM CDT SUN APR 24 2011

OKZ077-TXZ096-097-250545-
BOWIE-MCCURTAIN-RED RIVER-
1147 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1245 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...IDABEL...BAGWELL...CLARKSVILLE AND MANCHESTER...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF
CLARKSVILLE...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:17 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier58 min
Apr 25, 12:41 AM CDTSevere Thunderstorm WarningSHVLittle River, Sevier64 min
Apr 25, 1:24 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier66 min
Apr 25, 3:48 AM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more21 hr
Apr 25, 6:14 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier61 min
Apr 25, 7:11 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier64 min
Apr 25, 8:47 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller, Nevada43 min
Apr 25, 9:05 AM CDTTornado WarningSHVHempstead, Nevada25 min
Apr 25, 9:26 AM CDTTornado WarningSHVHempstead, Nevada19 min
Apr 25, 1:22 PM CDTTornado WarningSHVSevier23 min
Apr 25, 2:10 PM CDTTornado WarningSHVHoward, Sevier35 min
Apr 25, 2:53 PM CDTFlash Flood WarningSHVHoward, Little River, Sevier4 hr
Apr 25, 3:03 PM CDTTornado WarningSHVHoward, Little River, Sevier27 min
Apr 25, 3:14 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier46 min
Apr 25, 3:28 PM CDTTornado WarningSHVHoward, Sevier32 min
Apr 25, 3:39 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier51 min
Apr 25, 3:49 PM CDTFlash Flood WatchSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more39 hr
Apr 25, 3:59 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier46 min
Apr 25, 4:02 PM CDTTornado WarningSHVLittle River, Sevier28 min
Apr 25, 4:27 PM CDTTornado WarningSHVHoward, Sevier48 min
Apr 25, 5:14 PM CDTTornado WarningSHVLittle River31 min
Apr 25, 5:27 PM CDTTornado WarningSHVLittle River, Sevier33 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier45 min
Apr 25, 6:06 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier39 min
Apr 25, 6:15 PM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier45 min
Apr 25, 6:43 PM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Sevier3 hr
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller51 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningSHVMiller48 min
Apr 24, 9:35 PM CDTSevere Thunderstorm WarningSHVMcCurtain55 min
Apr 24, 9:49 PM CDTSevere Thunderstorm WarningSHVMcCurtain41 min
Apr 25, 5:19 AM CDTSevere Thunderstorm WarningSHVMcCurtain56 min
Apr 25, 12:11 PM CDTSevere Thunderstorm WarningSHVMcCurtain49 min
Apr 25, 12:29 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 12:59 PM CDTSevere Thunderstorm WarningSHVMcCurtain61 min
Apr 25, 1:37 PM CDTSevere Thunderstorm WarningSHVMcCurtain38 min
Apr 25, 1:48 PM CDTTornado WarningSHVMcCurtain27 min
Apr 25, 2:05 PM CDTRiver Flood WarningSHVMcCurtain16 hr
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningSHVMcCurtain38 min
Apr 25, 4:31 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningSHVMcCurtain43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.